# SDR A6WA202201178078

- Difficulty date: January 17, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 44,182 hours, 41,656 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL230 CABIN ALT SPIKED TO 5,900FT. AT 3,700 FPM.    AT 10000FT, CABIN ALT DECREASED TO 900FT AT 300 FPM. FROM 10000 FEET TO LANDING, PSI'N ACTED NORMALLY. PRESSURIZATION WAS IN AUTO MODE FOR THE ENTIRE EVENT.  BOTH  PACKS OPERATED NORMALLY THE ENTIRE FLIGHT.  NO CABIN ALT WARNING OR AURAL MESSAGES.   ***AIRCRAFT REMOVED FROM SERVICE***  R&R #1 CABIN PRES CONTROLLER PER CRJ 200 AMM 21-31-16 PRES AC PER CRJ 200 AMM 21-32-00 OPS CK GOOD                                          P/N: 2119768-8, S/N OFF: 112-C1551, S/N ON: 123-C1876     ARW
